Alert archive / Florida / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 110, NWS Tallahassee, FL
NWS Tallahassee, FL issued this severe thunderstorm warning at Jul 17, 2007, 5:34 PM EDT for Madison County, Florida. It was in force for 41 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 17, 2007, 5:34 PM EDT (21:34 UTC)
- Expired
- Jul 17, 2007, 6:15 PM EDT
- In force
- 41 min
- Issued by
- NWS Tallahassee, FL
- Area
- Counties, with a storm outline in the text
County Madison County, FL
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 17, 5:35 PM EDT | TSTM WND DMG | 2 Ne Sirmans, FL | TWO TREES REPORTED DOWN IN SOUTHEAST MADISON COUNTY. ONE TREE REPORTED DOWN ON HIGHWAY 150 SOUTH OF GREENVILLE. ANOTHER TREE WAS DOWN ON U.S. HIGHWAY 221 NEAR SIRMANS BLOCKING ONE LANE OF TRAFFIC. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 9.6 hours before the alert went out and 72 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1136 J/kg
- Mixed-layer CIN
- -56 J/kg
- Mixed-layer LCL
- 930 m above ground
- 0-6 km bulk shear
- 7 kt
- 0-1 km storm-relative helicity
- 30 m²/s²
- 0-3 km storm-relative helicity
- 44 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS52 KTAE 172135 SVRTAE FLC079-172215- /O.NEW.KTAE.SV.W.0110.070717T2134Z-070717T2215Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 534 PM EDT TUE JUL 17 2007 THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CENTRAL MADISON COUNTY IN FLORIDA... THIS INCLUDES THE CITY OF MADISON... * UNTIL 615 PM EDT * AT 533 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 11 MILES SOUTHWEST OF MADISON...AND MOVING EAST AT 15 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... MADISON BY 600 PM EDT... IN ADDITION TO HAIL AND DAMAGING WINDS...FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. LAT...LON 3045 8368 3032 8366 3037 8335 3054 8338 $$ 38-GODSEY
1 follow-up statement
000
WWUS52 KTAE 172156
SVSTAE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
556 PM EDT TUE JUL 17 2007
FLC079-172215-
/O.CON.KTAE.SV.W.0110.000000T0000Z-070717T2215Z/
MADISON FL-
556 PM EDT TUE JUL 17 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM EDT
FOR CENTRAL MADISON COUNTY...
AT 552 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS ACROSS CENTRAL AND NORTHERN
MADISON COUNTY CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60
MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM CHERRY
LAKE TO MOSELEY HALL...MOVING EAST AT 10 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
CHERRY LAKE BY 605 PM EDT...
HOPEWELL...MADISON AND HANSON BY 605 PM EDT...
LOCAL LAW ENFORCEMENT HAVE REPORTED SEVERAL TREES DOWN IN MADISON
COUNTY WITH THESE STORMS.
IN ADDITION TO DAMAGING WINDS...FREQUENT CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS
ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR
THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
LAT...LON 3054 8360 3032 8360 3034 8331 3063 8338
3064 8359
$$
38-GODSEYWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 17, 2:15 PM EDT, 3 hours 19 minutes earlier.
Area forecast discussion, Jul 17, 2:15 PM EDT, 3 hours 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TALLAHASSEE FL 215 PM EDT TUE JUL 17 2007 .SYNOPSIS...CURRENT WATER VAPOR/UPPER AIR ANALYSES SHOW A RIDGE CENTERED OVER THE ROCKIES...TROUGH FROM THE GREAT LAKES/OH VALLEY TO NEW ENGLAND...WEAK UPPER LEVEL LOW OVER THE LOWER MS VALLEY...AND SUBTROPICAL RIDGE CENTERED NORTH OF THE BAHAMAS. 17Z SURFACE ANALYSIS DEPICTS AN EAST-WEST RIDGE AXIS FROM THE NRN GULF COAST ACROSS CENTRAL FL AND INTO THE WRN ATLANTIC. THE MEAN 1000-700 MB WIND FLOW HAS VEERED TO A MORE WESTERLY DIRECTION...WHICH SHOULD KEEP THE SEA BREEZE FRONT OVER THE FL ZONES. TLH RADAR SHOWS ISOLATED TO SCATTERED SHWRS/TSTMS DEVELOPING ALONG THE SEA BREEZE FRONT...AND DRIFTING OFF TO THE EAST. OUTSIDE THE CONVECTION...TEMPS ARE CLIMBING INTO THE LOWER-MID 90S WITH HEAT INDICES FROM 95 TO 103. && .SHORT TERM (TONIGHT-THURSDAY NIGHT)...THE MID/UPPER RIDGE WILL REMAIN ANCHORED FROM THE GULF OF MEXICO ACROSS FL AND INTO THE SUBTROPICAL ATLANTIC DURING THE PERIOD. THIS WILL ALLOW THE REMNANT UPPER LOW OVER THE LOWER MS VALLEY TO LIFT NEWD AND NOT PLAY A FACTOR IN OUR WEATHER. MEANWHILE...THE EAST-WEST ORIENTED SURFACE RIDGE AXIS WILL REMAIN NEARLY STATIONARY FROM THE NRN GULF ACROSS CNTRL FL AND INTO THE WRN ATLANTIC. THIS WILL RESULT IN A PROLONGED PERIOD OF ONSHORE FLOW. THE MEAN 1000-700 MB LAYER WIND VECTOR WILL BE WLY 5-10 KTS BOTH WEDNESDAY AND THURSDAY. THERE ARE SOME DIFFERENCES THOUGH BETWEEN THE NAM AND GFS WITH RESPECT TO MOISTURE AND POPS. THE 12Z NAM HAS TRENDED SLIGHTLY WETTER THAN THE DRIER 06Z AND 12Z GFS RUNS. BELIEVE THE EFFECTS OF THE RIDGE ALOFT AND DRIER MID LEVELS WILL SUPPRESS DEEP MOIST CONVECTION...AND WILL APPLY A CONSENSUS POP WITH ADJUSTMENTS FOR SEA BREEZE CLIMATOLOGY. THE RESULT WILL BE BELOW NORMAL DAYTIME POPS AND SLIGHTLY ABOVE NORMAL TEMPS. && .LONG TERM (FRIDAY-TUESDAY)...ONE SLIGHT CHANGE TO THE EXTENDED MAY BE THE ABILITY OF THE UPPER RIDGE TO LINGER SLIGHTLY LONGER THAN EARLIER PROGGED...WHICH MAY DELAY THE REINSTATEMENT OF THE FAMILIAR TROUGH FOR AT LEAST ONE MORE DAY. THE MAIN RESULT FOR THE CWA WILL BE TO RAISE TEMPS AND LOWER POPS ON FRIDAY...HOLDING OFF THE HIGHER RAIN CHANCES UNTIL THE WEEKEND. && .AVIATION...THE EARLY AFTERNOON CU FIELD IS RATHER WEAKLY DEVELOPED FOR THIS TIME OF DAY...WHICH USUALLY IMPLIES A LIMITED NUMBER OF AFTERNOON THUNDERSTORMS. WE ARE FORECASTING PREVAILING VFR CONDITIONS AT ALL THE TERMINALS THROUGH THE OVERNIGHT HOURS...BUT BRIEF PERIODS OF MVFR-IFR VSBYS AND CIGS WILL OCCUR IN ISOLATED THUNDERSTORMS...MAINLY ALONG THE SEA BREEZE FRONTS PROPAGATING INLAND FROM THE COAST OF THE FL BIG BEND AND PANHANDLE. THE RAIN CHANCES ARE TOO LOW TO INCLUDE MENTION OF RAIN AT ANY OF THE TAF SITES. PATCHY MVFR CIGS ARE POSSIBLE WEDNESDAY MORNING. && .MARINE...A RIDGE OF HIGH PRESSURE EXTENDING FROM THE GULF OF MEXICO EASTWARD INTO THE WESTERN ATLANTIC OCEAN WILL PREVAIL FOR THE NEXT SEVERAL DAYS...PROMOTING GENERALLY LIGHT WINDS AND LOW SEAS. THE EXCEPTION WILL BE HIGHER WINDS AND SEAS IN AND NEAR ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS. && .FIRE WEATHER...WITH AMPLE LOW LEVEL MOISTURE IN PLACE...MINIMUM RELATIVE HUMIDITIES WILL REMAIN ABOVE CRITICAL VALUES FOR THE NEXT SEVERAL DAYS. && .PRELIMINARY POINT TEMPS/POPS... TALLAHASSEE 72 95 74 95 74 / 20 30 20 30 20 PANAMA CITY 77 93 78 93 78 / 20 30 20 30 20 DOTHAN 73 93 74 94 75 / 20 30 20 30 20 ALBANY 73 95 74 95 75 / 20 30 20 30 20 VALDOSTA 71 95 72 95 73 / 20 30 20 30 20 CROSS CITY 73 93 74 94 74 / 20 30 20 30 20 && .TAE WATCHES/WARNINGS/ADVISORIES... AL...NONE. GA...NONE. FL...NONE. GM...NONE. && AVIATION/FIRE WEATHER...FOURNIER LONG TERM...GOULD REST OF DISCUSSION...JAMSKI
Hazardous weather outlook, Jul 17, 5:27 AM EDT, 12 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 527 AM EDT TUE JUL 17 2007 ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161- GMZ730-750-755-765-770-775-180930- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON- HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN- CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL- IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 527 AM EDT TUE JUL 17 2007 /427 AM CDT TUE JUL 17 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA... SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND AND PANHANDLE...AND ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... NO HAZARDOUS WEATHER IS EXPECTED...BUT SCATTERED AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS WILL DEVELOP ONCE AGAIN ACROSS THE REGION TODAY...MAINLY IN ASSOCIATION WITH THE SEA BREEZE CIRCULATION AND THE REMNANTS OF AN UPPER LOW TRAVERSING NORTHEASTWARD ACROSS NORTHERN ALABAMA AND GEORGIA. STRONG TO SEVERE THUNDERSTORMS ARE NOT ANTICIPATED AT THIS TIME...BUT A FEW OF THE STORMS COULD PRODUCE LOCALLY HEAVY RAINFALL AND GUSTY WINDS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... A WEAK UPPER LEVEL RIDGE WILL BUILD WESTWARD TOWARDS THE REGION ON WEDNESDAY AND THURSDAY...BEFORE IT GRADUALLY BREAKS DOWN ON FRIDAY AND IS REPLACED BY AN UPPER LEVEL TROUGH ACROSS THE SOUTHEAST U.S. OVER THE WEEKEND. THIS WILL RESULT IN INCREASING CLOUDINESS...COOLER HIGH TEMPERATURES...AND BETTER CHANCES FOR SHOWERS AND THUNDERSTORMS OVER THE UPCOMING WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA OF INTEREST ON THE NATIONAL MAP. 17-GOULD
In the hours before
Special weather statement, Jul 17, 3:42 PM EDT, 1 hour 52 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 342 PM EDT TUE JUL 17 2007 FLZ017-172030- LEON- 342 PM EDT TUE JUL 17 2007 ...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR LEON COUNTY... * UNTIL 430 PM EDT AT 342 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 8 MILES NORTHEAST OF WOODVILLE...OR 9 MILES SOUTHEAST OF DOWNTOWN TALLAHASSEE...MOVING NORTHEAST AT 12 MPH TOWARDS KILLEARN ESTATES AND KILLEARN LAKES. THIS STORM IS CAPABLE OF PRODUCING WINDS OF 30 TO 40 MPH...TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. 24-BLOCK
Special weather statement, Jul 17, 4:16 PM EDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 416 PM EDT TUE JUL 17 2007 FLZ018-172045- JEFFERSON- 416 PM EDT TUE JUL 17 2007 ...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR JEFFERSON COUNTY... * UNTIL 445 PM EDT AT 412 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR MONTICELLO...MOVING EAST AT 8 MPH. THIS STORM WILL BE NEAR... 5 MILES SOUTH OF MONTICELLO BY 425 PM EDT. WINDS 30 TO 40 MPH ARE EXPECTED WITH THIS STORM. THIS STORM IS CAPABLE OF PRODUCING WINDS OF 30 TO 40 MPH...HEAVY DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO PRODUCING OCCASIONAL CLOUD TO GROUND LIGHTNING. RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. 24-BLOCK
Special weather statement, Jul 17, 4:37 PM EDT, 57 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 437 PM EDT TUE JUL 17 2007 FLZ016-172130- GADSDEN- 437 PM EDT TUE JUL 17 2007 ...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR GADSDEN COUNTY... * UNTIL 530 PM EDT AT 434 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 5 MILES NORTHEAST OF QUINCY...OR 18 MILES NORTHWEST OF TALLAHASSEE...MOVING NORTHEAST AT 5 MPH. THIS STORM IS CAPABLE OF PRODUCING WINDS OF 30 TO 40 MPH...TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. 24-BLOCK
Special weather statement, Jul 17, 4:40 PM EDT, 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 440 PM EDT TUE JUL 17 2007 FLZ018-172115- JEFFERSON- 440 PM EDT TUE JUL 17 2007 ...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR JEFFERSON COUNTY... * UNTIL 515 PM EDT AT 436 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 5 MILES SOUTHEAST OF MONTICELLO...MOVING EAST AT 15 MPH. THIS STORM IS CAPABLE OF PRODUCING WINDS OF 30 TO 40 MPH...VERY HEAVY DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO PRODUCING OCCASIONAL CLOUD TO GROUND LIGHTNING. RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. 24-BLOCK
Special weather statement, Jul 17, 5:00 PM EDT, 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 500 PM EDT TUE JUL 17 2007 GAZ158-159-172130- BROOKS-THOMAS- 500 PM EDT TUE JUL 17 2007 ...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR BROOKS AND THOMAS COUNTIES... * UNTIL 530 PM EDT AT 457 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 8 MILES SOUTH OF BOSTON...OR 12 MILES NORTHEAST OF MONTICELLO...MOVING NORTHEAST AT 5 MPH. WINDS AROUND 40 MPH ARE EXPECTED WITH THIS STORM. THIS STORM IS ALSO CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. 24-BLOCK
Special weather statement, Jul 17, 5:09 PM EDT, 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 509 PM EDT TUE JUL 17 2007 FLZ019-172200- MADISON- 509 PM EDT TUE JUL 17 2007 ...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR MADISON COUNTY IN NORTH FLORIDA... * UNTIL 600 PM EDT AT 508 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 14 MILES SOUTHEAST OF MONTICELLO...MOVING NORTHEAST AT 5 MPH. SMALL HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THIS STORM. THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. 38-GODSEY/RUBIO
Nearby
Severe Thunderstorm Warnings in Florida, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.